RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1984, Volume 18, Issue 1, Pages 43–48 (Mi faa1424)  

This article is cited in 1 scientific paper (total in 1 paper)

A cocycle for the symplectic first chern class and the maslov index

V. G. Turaev


Full text: PDF file (776 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1984, 18:1, 35–39

Bibliographic databases:

UDC: 517.43
Received: 21.12.1982

Citation: V. G. Turaev, “A cocycle for the symplectic first chern class and the maslov index”, Funktsional. Anal. i Prilozhen., 18:1 (1984), 43–48; Funct. Anal. Appl., 18:1 (1984), 35–39

Citation in format AMSBIB
\Bibitem{Tur84}
\by V.~G.~Turaev
\paper A cocycle for the symplectic first chern class and the maslov index
\jour Funktsional. Anal. i Prilozhen.
\yr 1984
\vol 18
\issue 1
\pages 43--48
\mathnet{http://mi.mathnet.ru/faa1424}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=739088}
\zmath{https://zbmath.org/?q=an:0556.55012|0577.55011}
\transl
\jour Funct. Anal. Appl.
\yr 1984
\vol 18
\issue 1
\pages 35--39
\crossref{https://doi.org/10.1007/BF01076359}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TK06100006}


Linking options:
  • http://mi.mathnet.ru/eng/faa1424
  • http://mi.mathnet.ru/eng/faa/v18/i1/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Karasev, V. P. Maslov, “Asymptotic and geometric quantization”, Russian Math. Surveys, 39:6 (1984), 133–205  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:246
    Full text:108
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020